O-displays and pi-divisible formal O-modules

Ahsendorf T, Cheng C, Zink T (2016)
Journal of Algebra 457: 129-193.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
In this paper, we construct an O-display theory and prove that, under certain conditions on the base ring, the category of nilpotent O-displays and the category of pi-divisible formal O-modules are equivalent. Starting with this result, we then construct a Dieudonne O-display theory and prove a similar equivalence between the category of Dieudonne O-displays and the category of pi-divisible O-modules. We also show that this equivalence is compatible with duality. These results generalize the corresponding results of Zink and Lau on displays and p-divisible groups. (C) 2016 Elsevier Inc. All rights reserved.
Stichworte
O-displays; pi-Divisible formal O-modules; O-frames; O-windows; Universal extensions; Grothendieck Messing crystals
Erscheinungsjahr
2016
Zeitschriftentitel
Journal of Algebra
Band
457
Seite(n)
129-193
ISSN
0021-8693
eISSN
1090-266X
Page URI
https://pub.uni-bielefeld.de/record/2904064

Zitieren

Ahsendorf T, Cheng C, Zink T. O-displays and pi-divisible formal O-modules. Journal of Algebra. 2016;457:129-193.
Ahsendorf, T., Cheng, C., & Zink, T. (2016). O-displays and pi-divisible formal O-modules. Journal of Algebra, 457, 129-193. doi:10.1016/j.jalgebra.2016.03.002
Ahsendorf, T., Cheng, C., and Zink, T. (2016). O-displays and pi-divisible formal O-modules. Journal of Algebra 457, 129-193.
Ahsendorf, T., Cheng, C., & Zink, T., 2016. O-displays and pi-divisible formal O-modules. Journal of Algebra, 457, p 129-193.
T. Ahsendorf, C. Cheng, and T. Zink, “O-displays and pi-divisible formal O-modules”, Journal of Algebra, vol. 457, 2016, pp. 129-193.
Ahsendorf, T., Cheng, C., Zink, T.: O-displays and pi-divisible formal O-modules. Journal of Algebra. 457, 129-193 (2016).
Ahsendorf, Tobias, Cheng, Chuangxun, and Zink, Thomas. “O-displays and pi-divisible formal O-modules”. Journal of Algebra 457 (2016): 129-193.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar